# SDR DALA2023021401149

- Difficulty date: February 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 CABIN CENTER FUEL TANK UPPER SKIN FOUND CORROSION AT STA955 LBL90 REF CPCP TASK NO. 53-400-00. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PER PRI: 603788-14. (2621467)
